MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE NMT PATIENT CABLE

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE NMT PATIENT CABLE
Model Number 989803174581
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the patient had a burn on his thumb, which, when checked, revealed that the coating of the nmt cable had been broken, exposing the conductor.The burn occurred at the electrodes.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
Philips received a complaint on the intellivue nmt patient cable indicating that cable had ruptured.The patient sustained minor burns that were treated with ointment from the medical staff.The investigation was conducted by the product support engineer at the hpm r&d in germany.Visual inspection found that the cable had been ruptured leading to the exposure of the inside shielding and wires.Results of functional testing indicate that the cable was damaged during storage of the unit at the medical facility over a period of time.Based on the information available and the testing conducted, the cause of the reported problem was broken cable.The reported problem was confirmed.Clinical assessment was performed by a pms clinical expert based on the information currently available in the complaint record.Due to insufficient information, it cannot be determined whether the event meets criteria for serious injury.The returned device has been discarded per local procedures.

Brand Name
INTELLIVUE NMT PATIENT CABLE
Common Device Name
INTELLIVUE NMT PATIENT CABLE
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key18517462
Report Number1218950-2024-00031
Device Sequence Number17811520
Product Code MHX
UDI-Device Identifier00884838073715
UDI-Public00884838073715
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989803174581
Device Catalogue Number989803174581
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer03/13/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown